# SDR AALA20020485

- Difficulty date: April 5, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OVERSIZED HOLE LOCATED ON TOP LEFT CORNER OF CAPTAINS AFT WINDOW FRAME.  OVERSIZED DAMAGED HOLE AND INSTALLED DOUBLER PER ENGINEERING ESO.  (M)
